# SDR SIMA20120803005

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 21,188 hours, 15,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4624 CREW REPORTED THE FORWARD FLIGHT ATTENDANT’S FLASHLIGHT BRACKET IS BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT BRACKET IAW AMM 25-61-02.  NO FURTHER DEFECTS NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
